# SDR CA151221012

- Difficulty date: December 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,245 hours
- Engine: Pwc PW150A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 3,947 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE NOSE GEAR DOORS FAILED TO OPEN. ONLY NOSE GEAR LIGHT TO ILLUMINATE WAS RED. ON SECOND ATTEMPT, GEAR LOWERED NORMALLY. MAINTENANCE FOUND ICE IN NOSE GEAR AREA. NLG DOOR ACTUATOR REPLACED AS A PRECAUTION AND DUE TO A HISTORY OF SIMILAR DEFECTS RECORDED FLEET-WIDE WITH THIS PART.
